MathSciNet Relay Station
MathSciNet bibliographic data
MR947940 (89g:60170) 60G55 (60D05)
Petunin, Yu. I.; Semeĭko, N. G. A random process of segments on a two-dimensional Euclidean sphere. I. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 39 (1988), 107--113, 128; translation in Theory Probab. Math. Statist. No. 39 (1989), 129–135
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement